Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stomach discomfort and fullness, withdrawl effects of marijuana - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help u
User :   Hi
User :   I am scared that I have stomach cancer
Doctor :   ok
User :   I have slight nausea which has been happening for the last 2 weeks
User :   and I am always very gasy
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   yes
Doctor :   wats your age
User :   23
Doctor :   ok
Doctor :   since how many days do yu have these symptoms
User :   for about 2 and a half weeks
User :   but I also quit smoking marijuana about that time ago
Doctor :   ok
Doctor :   do yu consume alcohol
User :   no
Doctor :   ok
Doctor :   since how many days are smoking
User :   about 2 weeks
Doctor :   ok
Doctor :   do yu have vomiting
User :   I did about 2 weeks ago, but not since then
Doctor :   ok
Doctor :   do yu stomach pain
User :   no stomach pain, just discomfort
Doctor :   ok
Doctor :   do yu have stomach fullness
User :   yeah it tends to feel like I am full
Doctor :   ok
Doctor :   do yu feel fullness after meals
User :   yes
User :   for a long period of time
Doctor :   ok
Doctor :   do yu have any burning sensation in the stomah
User :   no
Doctor :   ok
Doctor :   do yu water brash
Doctor :   water frequently coming from mouth
User :   no
Doctor :   do yu have any swelling in the abdomen
User :   it feels swollen like there is a lot of gas
Doctor :   ok
Doctor :   do yu have any family history of stomach cancer
User :   no
Doctor :   ok
Doctor :   do yu prefer more spicy and oily foods
User :   I have been trying to cut back on them
User :   I do have some sometimes
Doctor :   ok
User :   but I tend to feel the same regardless
Doctor :   do yu have any medical illness
User :   no
Doctor :   are yu on any medications
User :   just taking tylenol
Doctor :   ok
Doctor :   did yu do any blood test
User :   no
Doctor :   or endosopy
User :   no
Doctor :   ok
Doctor :   as per your histroy
Doctor :   its not stomach cancer
User :   what is it?
User :   because I can't sleep because my stomach feels nauseous
Doctor :   its more like gastric ulcer
Doctor :   and gas pains
User :   even though its been going on for 2 weeks now?
Doctor :   yes
Doctor :   the stomach cancer does not have these symptoms
Doctor :   points against stomach cancer
Doctor :   1. age
Doctor :   2. no family history
Doctor :   3. no risk factor like alcohol consumption
Doctor :   4. no bloody vomiting
User :   ok, could it just be from quitting marijuana?
Doctor :   yes with drawl from marijuana can also produce these symptoms
User :   because my stomach feels like its in knots
Doctor :   ok
User :   and I just keep thinking its something bad happening
User :   I find it hard to sleep because of that
Doctor :   ok
User :   alright thank you
Doctor :   these symptoms are not due to cancer
Doctor :   its mainly due gastric ulcer and gas pains
User :   is it normal to have gas pains for so long?
Doctor :   it can also be due to with drawl effects of marijuana
Doctor :   yes they can runs in months
Doctor :   so not to worry
User :   ok thats good
Doctor :   not to get tensed
User :   I have also got a slight headache most of the time, and my eyes are bloodshot, is that also a side affect of withdrawl?
Doctor :   yes these are common side effects of withdrawl
User :   and how long do they normally last?
Doctor :   usually last for 2 weeks are so
User :   ok, thanks for your help
User :   I will try to get some sleep
Doctor :   ok
Doctor :   take care bye for now
User :   ok thanks bye
Doctor :   please fill the feed back form
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor